Aa
Aa
A
A
A
Close
548568 tn?1291847324

126 days no sub

I am 126 days free of suboxne but having constant health issues. I have nausea 90% of the time. I have diahrea every other day. I have no energy. I have chronic gastritis, low pancreatic enzymes.  I force myself to eat. I was on suboxne for 9 yrs. I am 59. Is there anyone who has been off as long as me? & can she'd some light on my issues.  
10 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Not withdrawal no....  just major depression (no fun doing things I normally love) and overall weakness/total lack of motivation...  holding on to hope I'll get better.
Helpful - 3
1 Comments
I can totally relate to no motivation.  It takes me everything to come to work. Have used up all sick & vacation time since March.  I take meds for depression.  Have for years but it doesn't help the energy thing. Good luck to you. And thanks
Avatar universal
Accepting this crap has helped me...  I log my thoughts (bad and good) here and try to "leave them here" if that makes sense.   This experience is probably this first in my life I've learned I can't control.  It's here.  I'm working the problem.  What else can we do?!?   Use?   Not an option today.   It's really more simple than my addict brain can make it.  
Helpful - 2
Avatar universal
After 70 some days I've come up with only one constant,  irrefutable fact:  It sucks.
Helpful - 2
1 Comments
Never a truer statement Ftmill.....but you can laugh now!!!
Avatar universal
Hi, you're not having PAWS, btw, this is just straight up withdrawl. The older you are, the harder it is, too. And subs are SO much harder than hydrocodone.

Even though it feels impossible, get some exercise. Get those endorphins back. And hang in there. Hope you are in aftercare,too.
Helpful - 1
2 Comments
What may I ask is PAWS?
PAWS POST ACCUTE WITHDRAWAL SYMPTOMS
Avatar universal
Hi Landbray. Congrats on 126 days I know it must not feel like it but it is a Big thing! I take it you have been to the Dr. as you know you have low pancreatic enzymes. Do you take a Probiotic? I ask this because my rejection drugs were causing some of these symptoms and when I added a good Probiotic it helped! I also drink a Protein drink everyday from Costco. Premier Protein It has a lot of vitamins in them plus 30% Protein It may help to build Health. 9 yrs is a Long time for sub I pray someone comes along that has support and advice. I know from Dialysis I was nor able to eat the foods my digestive track needed so when I received the Transplant my belly and everything below that went to hell. I"m slowly getting back to normal but it has been a ride finding the right foods that do not cause me to suffer I have also noticed riding my bike helps tremendously to work things out. I was speaking to a member here he is coming off Methadone. He said his coach told him 6 months to feel well I have also read this in the forum many times. 9yrs is a long time so I pray it is still your body adjusting! Be good to yourself and Congrats again! lesa
Helpful - 1
2 Comments
Hi lesa, thanks for your input. You had kidney transplant ? I hope you are doing well. I am going to contact my Pcp  about going to a dietary person. I don't take probative ( my auto correct is changing my words) I wasn't sure if it would help or make things worse. I will check with my doctor. I eat allot of peppermint lozenges.  Tried ginger chews but they were to hard on my dentures. I just feel like after all this time I would feel better.  I guess I am excepting to much after being on it so long. I actually drinking 5 hour energy drink to make it through work. Thank you
Those energy drinks are not helping the belly but I do understand. That lead suit syndrome that Dave named so well It comes with the wd 9yrs is a very long time to expect your body to adjust in a few months! I started to think I had irritable bowel syndrome our something but with smaller meals also the Probiotic I seem to be doing better so I let that thought go! Seeing a Nutritionist would be awesome! During Dialysis I had one who was very Helpful in the beginning.
Yes I received and Kidney Transplant Feb `13th this year! I'm doing very well Thank you!
Avatar universal
Im reading that many really start feeling better at 4 months... seems to be a common theme.   Dr. Phil had a addictions doctor on today (yea I was bored) and he was saying all the stuff we read here...  brain chemistry changing w opiates, etc.   Good to see some acknowledgement of our problems/challenges...
Helpful - 1
Avatar universal
I was on suboxone for 10+ years. Went to inpatient rebhab to come off. That was Dec 1, 2016. I came off within 2 days with phenobarb. If I would've known it was that easy would have done it years ago. I've had no cravings or lasting withdrawal. Guess I'm one of the lucky ones.
Helpful - 1
1 Comments
I wish I could have gone to inpt rehab but insurance didn't cover it. Glad ypu are doing well.  I am day 146 ,,still have stomach issues!! No cravings.  To old for that crap now. Just want to feel better.
548568 tn?1291847324
Glad you are doing well.  Sorry you had to go through something like that . What did you mean by lead suit syndrome? I am not sure what you met. I know I am wanting to get better , faster. But not happening. Have to be more patient.  Thank you for your kind words.
Helpful - 1
2 Comments
Thank you Landbray.. Lead suit your body feels heavy like you are wearing a lead suit it takes a great will to move. The energy is going to come back it is just going to take time..
Any long lasting wd is going to leave you feeling heavy slow and low energy It takes time to build ourselves back up..
548568 tn?1291847324
Does this,mean I still have P.A.W S. To yet go through? I know I should exercise but working all day wipes me out. Today I am so nauseous and *****. But I put a peppermint lozenges in my mouth so I am at my desk. Barely. Found a Dr on U tube he left his phone number so I called this morning. No response yet. I do know the age factors into allot of this. Just thought I'd be better by now. Thanks
Helpful - 0
548568 tn?1291847324
Yes it does. & my sub counselor swore no p.a.w.s. What a joke that is. Are you still having withdrawal ? I am hoping for an end soon.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.